# SDR IPXA2019092147031

- Difficulty date: August 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251166
- Part serial: FH1657
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING #1 SLAT LOWER T/E SKIN IS CHAFED ABOVE PYLON. REPAIRED CHAFED LT WING #1 SLAT LOWER T/E SKIN 24" FROM O/B END ABOVE PYLON IAW EA 300-5750-01-A7886 REV IR AND EO A300-5750-73995-A. (MAJOR)
